Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On the support of quasi-invariant measures on infinite-dimensional Grassmann manifolds

Author: Doug Pickrell
Journal: Proc. Amer. Math. Soc. 100 (1987), 111-116
MSC: Primary 28C20; Secondary 58B25, 58C35
MathSciNet review: 883411
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: One antisymmetric analogue of Gaussian measure on a Hilbert space is a certain measure on an infinite-dimensional Grassmann manifold. The main purpose of this paper is to show that the characteristic function of this measure is continuous in a weighted norm for graph coordinates. As a consequence the measure is supported on a thickened Grassmann manifold. The action of certain unitary transformations, in particular smooth loops $ {S^1} \to U(n,{\mathbf{C}})$, extends to this thickened Grassmannian, and the measure is quasiinvariant with respect to these point transformations.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28C20, 58B25, 58C35

Retrieve articles in all journals with MSC: 28C20, 58B25, 58C35

Additional Information

PII: S 0002-9939(1987)0883411-3
Article copyright: © Copyright 1987 American Mathematical Society